New Mexico, 2014

High Wind in New Mexico, March 26 to 27, 2014

March 26 to 27, 2014 · NWS ABQ · 12 events in 12 counties and zones

A series of weak and fast moving upper level disturbances crossed northern New Mexico Wednesday through Friday. Strong winds developed ahead of the first disturbance as lee side surface troughing developed in eastern Colorado Wednesday.

The toll

Deaths
0
Injuries
0
Property damage
$30,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ABQ wrote it up.

A series of weak and fast moving upper level disturbances crossed northern New Mexico Wednesday through Friday. Strong winds developed ahead of the first disturbance as lee side surface troughing developed in eastern Colorado Wednesday. Winds increased first across the western high terrain and areas along and east of the central mountain chain. Winds began to diminish after sunset across the western highlands and the east central and northeast plains. Winds persisted overnight along and east of the central mountain chain before strengthening further into Thursday. Winds tapered off after sunset Thursday.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Mar 26, 2:34 PM MST, 26 minutes earlier.

Area forecast discussion, Mar 26, 2:34 PM MST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT WED MAR 26 2014

.SYNOPSIS...
THE BIG STORY THROUGH TONIGHT AND THURSDAY WILL BE WIDESPREAD WINDY
CONDITIONS. GUSTS UP TO 50 MPH ARE EXPECTED ACROSS MUCH OF WESTERN
NEW MEXICO AND FOR AREAS ALONG AND EAST OF THE CENTRAL MOUNTAIN
CHAIN. ENOUGH MOISTURE WILL SLIDE OVER THE NORTHERN HIGH TERRAIN FOR
A FEW INCHES OF SNOWFALL THROUGH TONIGHT...ESPECIALLY WEST FACING
SLOPES OF THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS. TEMPERATURES
WILL BE COOLER THE NEXT COUPLE DAYS BEFORE A WARMING TREND BEGINS
OVER THE WEEKEND. WINDS WILL ALSO TAPER OFF FOR MOST OF THE REGION
THURSDAY THROUGH SATURDAY BEFORE INCREASING ONCE AGAIN SUNDAY...
WHEN WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE.

&&

.DISCUSSION...
LATEST WATER VAPOR LOOP SHOWS THE NEXT FAST MOVING UPPER WAVE SLIDING
ACROSS THE GREAT BASIN INTO NORTHERN AZ TODAY. UPSTREAM AMDARS WIND
DATA SHOWS A 80-90 KT UPPER JET AXIS WITHIN THE BASE OF THIS TROUGH.
MODELS INDICATE THIS JET WILL INTENSIFY OVERNIGHT AS THE MID LEVEL
GRADIENT TIGHTENS WHILE A SURFACE LOW DEEPENS OVER SE COLORADO. 19Z
OBSERVATION AT KGUP REPORTED A 46KT PEAK WIND AND THIS IS EXPECTED
TO CONTINUE THRU EARLY EVENING. WOULD NOT BE SURPRISED TO SEE 50KTS
REPORTED HOWEVER FEEL CONFIDENT THE CURRENT WIND ADVISORY HIGHLIGHTS
ARE IN GOOD SHAPE. SOME DUST MAY ALSO ACCOMPANY THE WINDS ALONG THE
AZ BORDER. CANNOT RULE OUT AN ISOLD LOCALE ALONG THE EAST SLOPES NEAR
HIGH WIND TONIGHT BUT COVERAGE IS EXPECTED TO BE LIMITED.

ON THE MOISTURE SIDE OF THINGS...TOPOGRAPHICAL FORCING OVER THE WEST
FACING SLOPES OF THE NORTHERN MTS WILL CONTINUE TONIGHT WITH A FEW
TO SEVERAL INCHES OF SNOW LIKELY ABOVE 8000 FT. WILL CONTINUE WINTER
WX ADVISORY AS WELL. HIGH AREAS OF THE SANGRES WILL ALSO SEE A FEW
INCHES AND CANNOT RULE OUT A HIGH ELEVATION SNOTEL COMING IN NEAR
ADVISORY CRITERIA...BUT WILL HOLD OFF ON HIGHLIGHTS.

THURSDAY AND FRIDAY WILL BE COOLER BEHIND THE DEPARTING WAVE FOR ALL
AREAS. CLEAR SKIES...LIGHT WINDS...AND DRY AIR IN PLACE FRIDAY NIGHT
WILL FORCE LOW TEMPS NEAR OR JUST BELOW THE FREEZING MARK FOR SEVERAL
AREAS THAT HAVE NOT SEEN A FREEZE IN ABOUT A WEEK. ANY EARLY SPRING
GARDENERS WILL NEED TO KEEP AN EYE ON THE LOW TEMP FORECAST DURING
THIS PERIOD. THE UPPER WIND PATTERN WILL THEN SHIFT MORE WESTERLY
AND ALLOW FOR A VERY NICE WARMING TREND SUNDAY THROUGH EARLY NEXT
WEEK. THIS WARMING TREND WILL NOT COME WITHOUT THE SPRING WINDS AND
BLOWING DUST...WHICH FOR SUNDAY AND TUESDAY LOOK NASTY.

GUYER

&&

.FIRE WEATHER...
WIND SPEEDS ARE A LITTLE BEHIND SCHEDULE IN SOME PORTIONS OF NORTH
AND CENTRAL NM AND ON SCHEDULE AT SOME OTHERS. AS OF 2 PM MDT NO
CRITICAL HUMIDITY LEVELS WERE NOTED...AT LEAST AT THE MORE OFFICIAL
SITES...BUT GETTING CLOSE AT A FEW SITES IN NE NM AND THAT AREA HAS
BEST POTENTIAL FOR SEEING 1 TO 2 AND...VERY LOCALLY...3 HOURS OF
MARGINALLY CRITICAL LEVELS OF BOTH WIND AND HUMIDITY. PORTIONS OF
SOCORRO COUNTY WILL BE CLOSE BEHIND THE NE IN TERMS OF A COUPLE
HOURS OR SO OF CRITICAL CONDITIONS LATE THIS AFTN.

CHANCES FOR WETTING PRECIPITATION STILL IN THE CARDS TOWARD EVE AND
OVERNIGHT IN FAR NORTHERN PORTION OF NORTHERN MOUNTAINS...MORE SO
THE HIGHER TERRAIN IN RIO ARRIBA COUNTY THAN IN THE SANGRE DE
CRISTOS. STRONG WINDS ALOFT TO SHIFT SOUTH OVER NM OVERNIGHT KEEPING
WINDY TO VERY WINDY CONDITIONS GOING MUCH OF THE NIGHT...ESPECIALLY
OVER THE PEAKS AND ACROSS FAVORED EAST SLOPES/HIGHLAND LOCALES.
WINDS AND CLOUDS WILL KEEP MINIMUM TEMPERATURES ABOVE NORMAL...
ESPECIALLY EAST HALF NM IN DOWNSLOPE FLOW REGIME. RESULT TO BE FAIR
HUMIDITY RECOVERIES IN THE RIO GRANDE VALLEY AND ACROSS THE EASTERN
HIGHLANDS/PLAINS...BETTER MOST OTHER AREAS TONIGHT. WINDY CONDITIONS
TO PERSIST INTO THURSDAY WITH WIDESPREAD CRITICAL FIRE WEATHER
CONDITIONS...BOTH HUMIDITY AND WIND...FAIRLY LIKELY ACROSS THE
EASTERN PLAINS. BUT FORECAST HAINES VALUES OF 3-4 STILL A LITTLE SHY
OF WHAT LOCAL POLICY REQUIRES...SO NO HIGHLIGHTS FOR NOW. WINDS AND
TEMPS TREND DOWN LATE THURSDAY INTO FRIDAY AS THE LAST SIGNIFICANT
TROUGH ALOFT PASSES THROUGH COLORADO OUT INTO THE CENTRAL U.S.
PLAINS...LEAVING WEAK RIDGING ALOFT OVER THE REGION ON FRIDAY. VENT
RATES EXCELLENT NEARLY EVERYWHERE THURSDAY...TRENDING DOWN A BIT
FRIDAY...BUT STILL BE MOSTLY EXCELLENT EAST AND VERY GOOD TO
EXCELLENT WEST.

A WARMING/DRYING TREND STILL FORECAST FOR THE WEEKEND WITH
INCREASING POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS...
ESPECIALLY ON SUNDAY...MORE SO EAST THAN WEST. ON MONDAY LOOK FOR A
BREAK IN CRITICAL CONDITIONS NEARLY ALL AREAS...PLUS A BACKDOOR COLD
FRONT MAKE MAKE IT A LITTLE WAYS INTO NE NM ZONES. BUT A RETURN TO
CRITICAL FIRE WEATHER POTENTIAL ON TUESDAY AS AN UPPER LEVEL TROUGH
PUSHES INTO THE CENTRAL/SOUTHERN ROCKIES AND A DRYLINE MAY DEVELOP
NEAR THE NM/TX BORDER.

43

&&

.AVIATION...
18Z TAF CYCLE
WIND SPEEDS IN PROCESS OF PICKING UP AS OF MIDDAY ACROSS MUCH OF
NORTH AND CENTRAL NM...GENERALLY BLOWING FROM THE SOUTH THROUGH
WEST. AVIATION WEATHER WARNING LIKELY TO BE ISSUED FOR ABQ DURING
NOON HOUR FOR GUSTS REACHING BETWEEN 35 AND NEARLY 40 KTS.  TURN
MORE WESTERLY OVERNIGHT. GUSTS TO BETWEEN 35-45KTS ARE LIKELY ALSO
AT THE OTHER TAF SITES WITH POSSIBLE EXCEPTION OF ROW. WHILE WINDS
TO DECREASE MUCH OF FCST AREA TONIGHT...EXPECTED MORE LOCALIZED
STRONG WINDS TO CONTINUE ON HIGHER RIDGES AND ALSO TO LEE OF
CENTRAL MT CHAIN WHERE GUSTS COULD REACH 45 KTS OR MORE ON OCCASION
OVERNIGHT. SOME PATCHY MVFR CIGS POSSIBLE TOWARD EVE AND OVERNIGHT
ACROSS NORTH CENTRAL NM AND WITH LOWER POSSIBILITY IN WEST CENTRAL
NM...BUT NOT FORECAST AT TAF SITES. SPOTTY RAIN AND SNOW WILL
RESULT FROM SOME OF THESE CIGS...MAINLY NORTH QUARTER...AND WILL
ALSO HELP CREATE SOME MT OBSCURATIONS NORTH THIRD TO HALF OF NM

43

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  36  57  30  57 /  30   0   0   0
DULCE...........................  30  51  23  55 /  50  10   5   0
CUBA............................  32  52  26  54 /  40   5   0   0
GALLUP..........................  32  55  26  57 /  10   0   0   0
EL MORRO........................  30  49  25  52 /  10   0   0   0
GRANTS..........................  33  55  26  57 /   5   0   0   0
QUEMADO.........................  33  53  30  54 /  10   0   0   0
GLENWOOD........................  37  62  28  67 /   5   0   0   0
CHAMA...........................  26  43  21  48 /  80  40  10   5
LOS ALAMOS......................  34  51  34  54 /  20   0   0   0
PECOS...........................  33  52  30  52 /  10   0   0   0
CERRO/QUESTA....................  28  52  21  52 /  40  10   5   0
RED RIVER.......................  23  40  21  41 /  80  20  10   5
ANGEL FIRE......................  27  45  20  46 /  50  10   5   0
TAOS............................  31  51  25  53 /  40   0   0   0
MORA............................  33  53  30  52 /  20   0   0   0
ESPANOLA........................  35  59  29  60 /   5   0   0   0
SANTA FE........................  33  52  31  53 /  10   0   0   0
SANTA FE AIRPORT................  35  57  30  58 /   5   0   0   0
ALBUQUERQUE FOOTHILLS...........  40  60  39  60 /   5   0   0   0
ALBUQUERQUE HEIGHTS.............  41  62  37  62 /   5   0   0   0
ALBUQUERQUE VALLEY..............  39  65  34  64 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  41  65  37  64 /   5   0   0   0
LOS LUNAS.......................  39  66  32  66 /   0   0   0   0
RIO RANCHO......................  40  64  36  64 /   5   0   0   0
SOCORRO.........................  44  71  40  68 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  37  57  35  58 /  10   0   0   0
TIJERAS.........................  37  57  35  57 /  10   0   0   0
MORIARTY/ESTANCIA...............  35  57  27  57 /   5   0   0   0
CLINES CORNERS..................  37  55  32  55 /  10   0   0   0
GRAN QUIVIRA....................  39  58  37  58 /   5   0   0   0
CARRIZOZO.......................  44  64  39  62 /   0   0   0   0
RUIDOSO.........................  40  57  34  58 /   5   0   0   0
CAPULIN.........................  35  62  33  54 /  10   0   0   0
RATON...........................  36  67  30  58 /   5   5   0   0
SPRINGER........................  40  66  30  59 /   5   0   0   0
LAS VEGAS.......................  36  61  31  58 /  10   0   0   0
CLAYTON.........................  43  71  38  63 /   5   0   0   0
ROY.............................  41  66  34  60 /   5   0   0   0
CONCHAS.........................  47  71  41  66 /   5   0   0   0
SANTA ROSA......................  45  67  39  65 /   5   0   0   0
TUCUMCARI.......................  47  75  42  69 /   5   0   0   0
CLOVIS..........................  45  69  44  68 /   5   0   0   0
PORTALES........................  47  72  45  70 /   5   0   0   0
FORT SUMNER.....................  46  72  43  68 /   5   0   0   0
ROSWELL.........................  49  76  45  73 /   5   0   0   0
PICACHO.........................  47  68  42  67 /   5   0   0   0
ELK.............................  44  61  39  63 /   5   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 8 PM MDT THURSDAY FOR THE FOLLOWING ZONES...
NMZ513>515-521>524-526>529-533-539-540.

WIND ADVISORY UNTIL MIDNIGHT MDT TONIGHT FOR THE FOLLOWING ZONES...
NMZ502-505>508-530>532-534>537.

WINTER WEATHER ADVISORY FROM 8 PM THIS EVENING TO 9 AM MDT THURSDAY
FOR THE FOLLOWING ZONES...NMZ510.

&&
Hazardous weather outlook, Mar 26, 4:43 AM MST, 10 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
543 AM MDT WED MAR 26 2014

NMZ501>540-271200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
543 AM MDT WED MAR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

ACTIVE WEATHER WILL CONTINUE OVER NORTHERN AND CENTRAL NEW MEXICO
TODAY AND TONIGHT AS AN UPPER LEVEL DISTURBANCE BRINGS STRONGER
WINDS...RAIN SHOWERS...THUNDERSTORMS...AND HIGH ELEVATION SNOW
SHOWERS TO PORTIONS OF THE AREA. WIDESPREAD AREAS OF SUSTAINED
WINDS OVER 30 MPH AND GUSTS TO 50 MPH ARE EXPECTED...AND THESE
STRONG WINDS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING
DUST. IN ADDITION...SNOW ACCUMULATIONS ARE ALSO POSSIBLE OVER THE
NORTHERN MOUNTAINS...PARTICULARLY THE SAN JUAN OR TUSAS MOUNTAINS
WHERE A FEW INCHES ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS WILL CONTINUE ON THURSDAY...PRIMARILY ALONG AND EAST
OF THE CENTRAL MOUNTAIN CHAIN WHERE SOME GUSTS TO 45 AND PERHAPS
50 MPH WILL BE POSSIBLE. SOME CRITICAL FIRE WEATHER CONDITIONS
WILL ALSO BE POSSIBLE THURSDAY AFTERNOON.

STRONG WINDS WILL REDEVELOP AGAIN ON SUNDAY WITH ANOTHER THREAT OF
CRITICAL FIRE WEATHER DUE TO LOW HUMIDITY.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WIND GUSTS OR
PRECIPITATION AMOUNTS TO THE NATIONAL WEATHER SERVICE AT
1.888.386.7637 OR VIA THE WEB AT WEATHER.GOV/ABQ. SPOTTERS CAN
ALSO SUBMIT REPORTS TO OUR FACEBOOK PAGE OR VIA TWITTER USING THE
HASHTAG N M W X.

52

In the hours before

Local storm report, Mar 26, 2:15 PM MST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
315 PM MDT WED MAR 26 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 PM     HIGH SUST WINDS  3 WNW GALLUP            35.54N 108.78W
03/26/2014  M53 MPH          MCKINLEY           NM   ASOS

            KGUP ASOS.

&&

EVENT NUMBER ABQ1400611

TRM

Event by event

12 high wind. Local standard time, as filed.

High Wind, West Central Plateau

When
March 26, 3:00 PM MST to 5:00 PM MST
Where
West Central Plateau forecast zone
Measured
51 kt (59 mph) measured gust
Reported by
ASOS

The Gallup ASOS recorded a high sustained wind speed to 46 mph with a peak gust to 59 mph during the afternoon of March 26, 2014.

High Wind, Northeast Highlands

When
March 26, 3:00 PM MST to March 27, 1:00 AM MST
Where
Northeast Highlands forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
ASOS

The Las Vegas ASOS recorded peak gusts ranging from 60 to 62 mph during the afternoon and late evening of March 26, 2014 as well as the overnight hours into March 27, 2014.

High Wind, South Central Highlands

When
March 26, 3:00 PM MST to 8:00 PM MST
Where
South Central Highlands forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
Trained Spotter

A trained spotter near Corona relayed a wind gust of 65 mph during the evening of March 26, 2014.

High Wind, Sandia/Manzano Mountains

When
March 26, 3:00 PM MST to 8:00 PM MST
Where
Sandia/Manzano Mountains forecast zone
Measured
55 kt (63 mph) measured gust
Reported by
Public

Peak wind speeds ranged from 40 to 43 mph sustained with gusts up to 63 mph at the top of the Sandia Peak Tram during the evening of March 26, 2014.

High Wind, Northwest Plateau

When
March 26, 3:00 PM MST to 8:00 PM MST
Where
Northwest Plateau forecast zone
Measured
54 kt (62 mph) measured gust
Property damage
$10,000
Reported by
ASOS

The Farmington ASOS recorded high sustained wind speeds up to 47 mph with a peak gust up to 62 mph during the evening of March 26, 2014. Local media also reported that a tree fell onto a parked car due to the high winds in Farmington.

High Wind, Far Northeast Highlands

When
March 26, 10:00 PM MST to 11:00 PM MST
Where
Far Northeast Highlands forecast zone
Measured
52 kt (60 mph) measured gust
Property damage
$20,000
Reported by
ASOS

The Raton ASOS recorded a peak gust up to 60 mph during the late evening of March 26, 2014. Local news media also reported that part of a roof was blown off of a business in Springer.

High Wind, Albuquerque Metro Area

When
March 26, 10:00 PM MST to March 27, 1:00 AM MST
Where
Albuquerque Metro Area forecast zone
Measured
53 kt (61 mph) measured gust
Reported by
ASOS

The Albuquerque ASOS recorded a high sustained wind speed to 46 mph with a peak gust to 61 mph during the late evening of March 26, 2014.

High Wind, South Central Mountains

When
March 27, 12:00 AM MST to 3:00 AM MST
Where
South Central Mountains forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
AWOS

The AWOS KSRR at Ruidoso Regional Airport recorded a high sustained wind speed to 43 mph with a peak gust to 58 mph during the overnight hours of March 27, 2014.

High Wind, Jemez Mountains

When
March 27, 12:00 AM MST to 1:00 AM MST
Where
Jemez Mountains forecast zone
Measured
36 kt (41 mph) measured sustained
Reported by
AWOS

The AWOS KLAM at Los Alamos Airport recorded a high sustained wind speed of 41 mph during the overnight hours of March 27, 2014.

High Wind, Central Highlands

When
March 27, 12:00 AM MST to 1:00 AM MST
Where
Central Highlands forecast zone
Measured
56 kt (64 mph) measured gust
Reported by
ASOS

The Clines Corners ASOS recorded a peak gust to 64 mph during the overnight/early morning hours of March 27, 2014.

High Wind, Quay County

When
March 27, 1:00 AM MST to 2:00 AM MST
Where
Quay County forecast zone
Measured
50 kt (58 mph) measured gust
Reported by
ASOS

The Tucumcari ASOS recorded a high sustained wind speed to 43 mph with a peak gust to 64 mph during the overnight/early morning hours of March 27, 2014.

High Wind, Curry County

When
March 27, 9:30 AM MST to 10:30 AM MST
Where
Curry County forecast zone
Measured
35 kt (40 mph) measured sustained
Reported by
AWOS

The Clovis Airport AWOS recorded a high sustained wind speed of 40 mph during the late morning of March 27, 2014.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Mexico in 2014Every state in 2014This day in weather historyWarnings in New Mexico, March 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 499650, 499651, 499652, 499653, 499654, 499655, 499656, 499657, 499659, 499660, 499661, 499662.